# SDR 2010FA0000637

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N136AA
- Make and model: Beech A36
- Aircraft serial: E2229
- Engine: Cont IO550*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 330995F40060
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED A POSSIBLE FLASH FIRE IN ENGINE COMPARTMENT.  AFTER FURTHER INSP, FOUND FUEL HOSE (330995F-0060 FROM FUEL FLOW SENSOR TO FUEL SPIDER HAD BEEN LEAKING.  REMOVED FUEL HOSE AND PRESSURIZED LINE WITH AIR AND FOUND HOSE LEAKING THROUGH OUT ENTIRE HOSE LENGTH.  THE FUEL HOSE SHOULD BE INSPECTED AT ANNUAL AND 100 HOURS INSP.
